# SDR DXTA200400343

- Difficulty date: July 20, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N833QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258433
- Aircraft time: 3,753 hours, 2,655 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Failed
- Location: Beacon
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BEACON LIGHT INOP, CIRCUIT BREAKER POPPED INFLIGHT, PRIOR TO C/B POPPING CREW NOTICED A SLIGHT ELECTRICAL BURNING ODOR IN THE COCKPIT.  FOUND THE UPPER BEACON OVERHEATED, CAUSING A SHORT IN THE PARALLEL CIRCUIT, THE WIRING CHECKED OUT GOOD.  REPAIRED THE PIN IN THE CONNECTOR AND REPLACED THE UPPER BEACON, SYSTEM OPS CHECKED GOOD IAW CESSNA MM CHAPTER 33-40-32.
